# SDR YENA2018092860363

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 60,250 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF: HAECO NR# 42711 R/H CORNER FITTING AT FR36, ATTACH HOLE CRACKED; REMOVED & REPLACED RH CORNER FITTING AT FR36 IAW A320 SRM 51-72-11.
